RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 6, Pages 803–818 (Mi al468)  

This article is cited in 17 scientific papers (total in 17 papers)

Coproducts of rigid groups

N. S. Romanovskiiab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Let $\varepsilon=(\varepsilon_1,…,\varepsilon_m)$ be a tuple consisting of zeros and ones. Suppose that a group $G$ has a normal series of the form
$$ G=G_1\ge G_2\ge…\ge G_m\ge G_{m+1}=1, $$
in which $G_i>G_{i+1}$ for $\varepsilon_i=1$, $G_i=G_{i+1}$ for $\varepsilon_i=0$, and all factors $G_i/G_{i+1}$ of the series are Abelian and are torsion free as right $\mathbb Z[G/G_i]$-modules. Such a series, if it exists, is defined by the group $G$ and by the tuple $\varepsilon$ uniquely. We call $G$ with the specified series a rigid $m$-graded group with grading $\varepsilon$. In a free solvable group of derived length $m$, the above-formulated condition is satisfied by a series of derived subgroups. We define the concept of a morphism of rigid $m$-graded groups.
It is proved that the category of rigid $m$-graded groups contains coproducts, and we show how to construct a coproduct $G\circ H$ of two given rigid $m$-graded groups. Also it is stated that if $G$ is a rigid $m$-graded group with grading $(1,1,…,1)$, and $F$ is a free solvable group of derived length $m$ with basis $\{x_1,…,x_n\}$, then $G\circ F$ is the coordinate group of an affine space $G^n$ in variables $x_1,…,x_n$ and this space is irreducible in the Zariski topology.

Keywords: rigid $m$-graded group, coproduct, coordinate group of affine space, Zariski topology.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:6, 539–550

Bibliographic databases:

UDC: 512.5
Received: 02.08.2010

Citation: N. S. Romanovskii, “Coproducts of rigid groups”, Algebra Logika, 49:6 (2010), 803–818; Algebra and Logic, 49:6 (2010), 539–550

Citation in format AMSBIB
\Bibitem{Rom10}
\by N.~S.~Romanovskii
\paper Coproducts of rigid groups
\jour Algebra Logika
\yr 2010
\vol 49
\issue 6
\pages 803--818
\mathnet{http://mi.mathnet.ru/al468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2829609}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 6
\pages 539--550
\crossref{https://doi.org/10.1007/s10469-011-9116-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288430700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952243956}


Linking options:
  • http://mi.mathnet.ru/eng/al468
  • http://mi.mathnet.ru/eng/al/v49/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Myasnikov, N. S. Romanovskii, “Universal theories for rigid soluble groups”, Algebra and Logic, 50:6 (2012), 539–552  mathnet  crossref  mathscinet  zmath  isi
    2. Romanovskiy N.S., “Presentations for Rigid Solvable Groups”, J. Group Theory, 15:6 (2012), 793–810  crossref  mathscinet  zmath  isi  elib  scopus
    3. N. S. Romanovskii, “Irreducibility of an affine space in algebraic geometry over a group”, Algebra and Logic, 52:3 (2013), 262–265  mathnet  crossref  mathscinet  isi
    4. S. G. Afanas'eva, N. S. Romanovskii, “Rigid metabelian pro-$p$-groups”, Algebra and Logic, 53:2 (2014), 102–113  mathnet  crossref  mathscinet  isi
    5. D. V. Ovchinnikov, “Automorphisms of divisible rigid groups”, Algebra and Logic, 53:2 (2014), 133–139  mathnet  crossref  mathscinet  isi
    6. S. G. Afanas'eva, “The coordinate group of an affine space over a rigid metabelian pro-$p$-group”, Algebra and Logic, 53:3 (2014), 187–190  mathnet  crossref  mathscinet  isi
    7. Myasnikov A.G. Romanovskii N.S., “Logical Aspects of the Theory of Divisible Rigid Groups”, Dokl. Math., 90:3 (2014), 697–698  crossref  mathscinet  zmath  isi  elib  scopus
    8. N. S. Romanovskii, “Algebraic sets in a finitely generated rigid $2$-step solvable pro-$p$-group”, Algebra and Logic, 54:6 (2016), 478–488  mathnet  crossref  crossref  mathscinet  isi
    9. N. S. Romanovskii, “Decomposition of a group over an Abelian normal subgroup”, Algebra and Logic, 55:4 (2016), 315–326  mathnet  crossref  crossref  isi
    10. N. S. Romanovskii, “Partially divisible completions of rigid metabelian pro-$p$-groups”, Algebra and Logic, 55:5 (2016), 376–386  mathnet  crossref  crossref  isi
    11. A. G. Myasnikov, N. S. Romanovskii, “Model-theoretic aspects of the theory of divisible rigid soluble groups”, Algebra and Logic, 56:1 (2017), 82–84  mathnet  crossref  crossref  isi
    12. V. A. Roman'kov, “Solvability of equations in classes of solvable groups and Lie algebras”, Algebra and Logic, 56:3 (2017), 251–255  mathnet  crossref  crossref  mathscinet  isi
    13. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. VI. Geometric equivalence”, Algebra and Logic, 56:4 (2017), 281–294  mathnet  crossref  crossref  isi
    14. N. S. Romanovskii, “Divisible rigid groups. Algebraic closedness and elementary theory”, Algebra and Logic, 56:5 (2017), 395–408  mathnet  crossref  crossref  isi
    15. S. G. Afanas'eva, “Algebraic sets in a divisible $2$-rigid group”, Siberian Math. J., 59:2 (2018), 202–206  mathnet  crossref  crossref  isi  elib
    16. N. S. Romanovskii, “Divisible Rigid Groups. III. Homogeneity and Quantifier Elimination”, Algebra and Logic, 57:6 (2019), 478–489  mathnet  crossref  crossref  isi
    17. Myasnikov A.G., Romanovskii N.S., “Characterization of Finitely Generated Groups By Types”, Int. J. Algebr. Comput., 28:8, SI (2018), 1613–1632  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:197
    Full text:37
    References:47
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019